Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

mirena?

i have had mirena in for a little over a year, this week it was really light where it looked more pink then red. is that normal. i've kinda have a discharge to it's thick and pink and white. is that normal? i'm so confused. i'm still having cramps and i get bloated too. i know that you can stop having your period but i just want to know if anyone else has gone through that?

Answer Question
 
kimmys312

Asked by kimmys312 at 12:02 PM on Jun. 30, 2009 in Health

Level 1 (0 Credits)
Answers (5)
  • When I had mine, I stopped having periods after three months of use. I would call your doc, I know that any BC can affect you differently than it would affect me or anyone else, so this might be normal for you.
    MamaRoberts

    Answer by MamaRoberts at 12:08 PM on Jun. 30, 2009

  • yes its normal. Did your gyno not tell you that your periods will lighten up & possibly go away? She should have mentioned that, my gyno told me about 100 times when i got my mirena. It thins your uterus wall, so that almost nothing can build up in there when your egg drops. This happens over time though, in the beginning your periods will be normal. But over time they will get lighter & lighter. You will still drop an egg, & have PMS and all that fun stuff. Your period will just get MUCH lighter.
    samurai_chica

    Answer by samurai_chica at 12:12 PM on Jun. 30, 2009

  • Thats hw it was for me the last couple of months and now this month i was supposed to get it 2 days ago and i didnt so im starting to think im want it out. I hate the not knowing wy im not getting my period and if it is or isnt normal. For some reason now that i have the mirena on im seeing all these negative things.
    chukuku

    Answer by chukuku at 12:13 PM on Jun. 30, 2009

  • well i love my mirena, & i can't wait for it to make my period go away! So far they have just gotten much lighter.
    samurai_chica

    Answer by samurai_chica at 12:17 PM on Jun. 30, 2009

  • I have Mirena too. I've had it for almost 2 years && I still have a period, but it has continually gotten shorter && lighter. Now it's down to where I only bleed for 1-3 days && most of the time it's so light I don't even use a tampon, just a pantyliner. I hope it eventually goes away for good, but if not then I'm happy with a 1 day period. Also, I haven't had ANY cramps or PMS at all since day 1. I love it.
    HisMommySince07

    Answer by HisMommySince07 at 12:47 PM on Jun. 30, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN